MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV CWN CUP NO HOLE W/HA 62MM GROUP 4

EXACTECH, INC. NOVATION; NV CWN CUP NO HOLE W/HA 62MM GROUP 4
Model Number 180-10-62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: cocr femoral head (cat# 142-32-03 / sn# (b)(4)), gxl liner (cat# 132-32-54 / sn# (b)(4)).
 
Event or Problem Description
It was reported that a patient suffered severe bone loss and required a revision.Device will not return according to hospital policy.This is a (b)(6) y/o male who weights (b)(6) lbs.
 
Event or Problem Description
As reported, revision was scheduled for a right hip that was initially implanted in 2011.The patient suffered severe bone loss due to osteolysis and needed to be revised.The surgeon revised the shell, gxl liner, and head.Devices are not returned per hospital policy.All available information received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported that upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause for the osteolysis was the patient conditions.(d11) concomitant device(s): cocr femoral head (cat# 142-32-03 / (b)(6).Gxl liner (cat# 132-32-54 / (b)(6).No information provided in the following section(s): a5, b6, and d4 (serial number and expiration date).The following section(s) have additional info; b5, g7, h1, h2, h3, h4, and h7.

Brand Name
NOVATION
Common Device Name
NV CWN CUP NO HOLE W/HA 62MM GROUP 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9351727
Report Number1038671-2019-00574
Device Sequence Number11476144
Product Code JDI
UDI-Device Identifier10885862037381
UDI-Public10885862037381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180-10-62
Device Catalogue Number180-10-62
Device Lot Number10160260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight49